# SDR FDEA201407241947

- Difficulty date: July 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10771
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED LE AT NR 14 SLAT TRACK CUT OUT XOS 889 FOUND CRACKED.   CRACKED SKIN REPAIRED IAW SRM 57-10-00 FIGURE 68 VOLUME I REVISION   101. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
